Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v36.i1.40
pages 28-37

Construction of a Stability Domain of Linear Digital Systems in the Space of Parameters which Enter Nonlinearly the Coefficients of a Characteristic Equation

Sergey L. Movchan
Consulting center "BIZON", Ternopol, Ukraine

RÉSUMÉ

We consider construction of stability domains of linear digital systems in the space of parameters entering nonlinearly the coefficients of a characteristic equation. Owing to the use of a digital analog of the D-partition method and the developed algorithm a stability domain of a real digital system is obtained. The proposed method results in the best accuracy of finding of a stability domain and is more effective and economical in the view of machine realization being compared with existing universal numerical methods.


Articles with similar content:

Construction of Stability Domain of Digital Linear Systems in Space of Two Parameters Nonlinearly Influencing Coefficients of Characteristic Equation
Journal of Automation and Information Sciences, Vol.38, 2006, issue 7
Sergey L. Movchan, Leonid T. Movchan
Determination of Dimension of Embedding for Chaotic Attractors
Journal of Automation and Information Sciences, Vol.39, 2007, issue 10
Victor G. Gorodetskyi
Determining the Exact Boundary of the Stability Domain of a Class of Dynamical Systems
Journal of Automation and Information Sciences, Vol.49, 2017, issue 10
Leonid T. Movchan
Construction of Stability Domain of Digital Linear Systems in Space of Parameters Using Method of Discrete D-Partition
Journal of Automation and Information Sciences, Vol.49, 2017, issue 2
Sergey L. Movchan, Leonid T. Movchan
Optimal Control Using Nonlinear Probabilistic Tests
Journal of Automation and Information Sciences, Vol.30, 1998, issue 4-5
Sergey V. Sokolov